Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Multiple cations interdiffusion in in0.53Ga0.47As/In0.52Al0.48As quantum well

Language

English

Publication Date

1996

Source Publication Title

MRS Online Proceedings Library

Volume

450

Start Page

377

End Page

382

Publisher

Cambridge University Press

DOI

10.1557/PROC-450-377

Link to Publisher's Edition

http://dx.doi.org/10.1557/PROC-450-377

ISSN (electronic)

19464274

This document is currently not available here.

Share

COinS